Journal Article

Finite-difference schemes for scalar conservation laws with source terms

HANS JOACHIM SCHROLL and RAGNAR WINTHER

in IMA Journal of Numerical Analysis

Published on behalf of Institute of Mathematics and its Applications

Volume 16, issue 2, pages 201-215
Published in print April 1996 | ISSN: 0272-4979
e-ISSN: 1464-3642 | DOI: http://dx.doi.org/10.1093/imanum/16.2.201
Finite-difference schemes for scalar conservation laws with source terms

Show Summary Details

Preview

Explicit and semi-implicit finite-difference schemes approximating non-homogeneous scalar conservation laws are analyzed. Optimal error bounds independent of the stiffness of the underlying equation are presented.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.